Rocky Mountain Journal of Mathematics

Linear symplectic structures on Banach spaces

R.C. Swanson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 10, Number 2 (1980), 305-318.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128923

Digital Object Identifier
doi:10.1216/RMJ-1980-10-2-305

Mathematical Reviews number (MathSciNet)
MR575305

Zentralblatt MATH identifier
0449.58007

Subjects
Primary: 58 H05 58B05: Homotopy and topological questions
Secondary: 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05]

Keywords
Banach space linear symplectic structure lagrangian subspaces symplectic group fibre bundles.

Citation

Swanson, R.C. Linear symplectic structures on Banach spaces. Rocky Mountain J. Math. 10 (1980), no. 2, 305--318. doi:10.1216/RMJ-1980-10-2-305. https://projecteuclid.org/euclid.rmjm/1250128923


Export citation